RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 133(175), Number 3(7), Pages 392–414 (Mi msb2576)  

This article is cited in 8 scientific papers (total in 8 papers)

Integrable evolution equations with constraints

F. Kh. Mukminov, V. V. Sokolov


Abstract: The main results relate to evolution equations with constraints which possess an infinite series of local conservation laws.
Bibliography: 24 titles.

Full text: PDF file (1322 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 61:2, 389–410

Bibliographic databases:

UDC: 517.9
MSC: Primary 35K22; Secondary 35L65
Received: 23.05.1986

Citation: F. Kh. Mukminov, V. V. Sokolov, “Integrable evolution equations with constraints”, Mat. Sb. (N.S.), 133(175):3(7) (1987), 392–414; Math. USSR-Sb., 61:2 (1988), 389–410

Citation in format AMSBIB
\Bibitem{MukSok87}
\by F.~Kh.~Mukminov, V.~V.~Sokolov
\paper Integrable evolution equations with constraints
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 133(175)
\issue 3(7)
\pages 392--414
\mathnet{http://mi.mathnet.ru/msb2576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909859}
\zmath{https://zbmath.org/?q=an:0686.35102|0646.35070}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 61
\issue 2
\pages 389--410
\crossref{https://doi.org/10.1070/SM1988v061n02ABEH003214}


Linking options:
  • http://mi.mathnet.ru/eng/msb2576
  • http://mi.mathnet.ru/eng/msb/v175/i3/p392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Zharinov, “On spectral sequences of evolution systems with constraints”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 33–45  mathnet  crossref  mathscinet  zmath  isi
    3. R Hernandez Heredero, V V Sokolov, S I Svinolupov, J Phys A Math Gen, 27:13 (1994), 4557  crossref  mathscinet  zmath  adsnasa
    4. R. Hernández^Heredero, V.V. Sokolov, S.I. Svinolupov, “Classification of third order integrable evolution equations”, Physica D: Nonlinear Phenomena, 87:1-4 (1995), 32  crossref
    5. Mikhailov A., Yamilov R., “Towards Classification of (2+1)-Dimensional Integrable Equations. Integrability Conditions I”, J. Phys. A-Math. Gen., 31:31 (1998), 6707–6715  crossref  mathscinet  zmath  adsnasa  isi
    6. Sergyeyev A., “Time Dependence and (Non)Commutativity of Symmetries of Evolution Equations”, Noncommutative Structures in Mathematics and Physics, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 22, eds. Duplij S., Wess J., Springer, 2001, 379–390  mathscinet  isi
    7. R. Hernandez Heredero, “Integrable Quasilinear Equations”, Theoret. and Math. Phys., 133:2 (2002), 1516–1528  mathnet  crossref  crossref  mathscinet  isi
    8. Sergyeyev A., “On Sufficient Conditions of Locality for Hierarchies of Symmetries of Evolution Systems”, Rep. Math. Phys., 50:3 (2002), 307–314  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:254
    Full text:104
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019